Journal article icon

Journal article

Computing stationary solutions of the two-dimensional Gross–Pitaevskii equation with deflated continuation

Abstract:

In this work we employ a recently proposed bifurcation analysis technique, the deflated continuation algorithm, to compute steady-state solitary waveforms in a one-component, two-dimensional nonlinear Schr¨odinger equation with a parabolic trap and repulsive interactions. Despite the fact that this system has been studied extensively, we discover a wide variety of previously unknown branches of solutions. We analyze the stability of the newly discovered branches and discuss the bifurcations t...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.cnsns.2017.05.024

Authors


More by this author
Department:
Christ Church
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Communications in Nonlinear Science and Numerical Simulation Journal website
Volume:
54
Pages:
482–499
Publication date:
2017-06-08
Acceptance date:
2017-05-25
DOI:
ISSN:
1007-5704
Pubs id:
pubs:697871
URN:
uri:4005f800-90c4-41c4-a100-34ab6f931e5a
UUID:
uuid:4005f800-90c4-41c4-a100-34ab6f931e5a
Local pid:
pubs:697871

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP